中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-8 of 8)

Items/Page:    Sort:
on lachlans major sub-degree problem [期刊论文]
ARCHIVE FOR MATHEMATICAL LOGIC, 2008-01-01, 卷号: 47, 期号: 4, 页码: 341-434
Cooper S. Barry; Li Angsheng
  |  
 
On Lachlan's major sub-degree problem [期刊论文]
Archive For Mathematical Logic, 2008-01-01, 卷号: 47, 期号: 4, 页码: 341-434
Cooper S. Barry; Li Angsheng
  |  
 
on the distribution of lachlan nonsplitting bases [期刊论文]
ARCHIVE FOR MATHEMATICAL LOGIC, 2002-01-01, 卷号: 41, 期号: 5, 页码: 455-482
Cooper SB; Li AS; Yi XD

 
On the distribution of Lachlan nonsplitting bases [期刊论文]
Archive For Mathematical Logic, 2002-01-01, 卷号: 41, 期号: 5, 页码: 455-482
Cooper SB; Li Angsheng; Yi XD
  |  
 
on a conjecture of lempp [期刊论文]
ARCHIVE FOR MATHEMATICAL LOGIC, 2000-01-01, 卷号: 39, 期号: 4, 页码: 279-307
Li AS

 
bounding cappable degrees [期刊论文]
ARCHIVE FOR MATHEMATICAL LOGIC, 2000-01-01, 卷号: 39, 期号: 5, 页码: 311-352
Li AS

 
On a conjecture of Lempp [期刊论文]
Archive For Mathematical Logic, 2000-01-01, 卷号: 39, 期号: 4, 页码: 279-307
Li Angsheng
  |  
 
Bounding cappable degrees [期刊论文]
Archive For Mathematical Logic, 2000-01-01, 卷号: 39, 期号: 5, 页码: 311-352
Li Angsheng
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace